# SDR SWIA201743032

- Difficulty date: January 15, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 33,291 hours, 29,671 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430344S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E OTBD VANE CAP CHAFED.  REMOVE AND REPLACED THE VANE CAP IAW SRM.
